MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that during a transforaminal lumbar interbody fusion (tlif) surgical procedure, the navigation instruments were off-plan.The difference between the original trajectory and the live instrument was noticeable, and the navigation picture appeared different from the carm plate.A snapshot was performed, and the instruments were registered again, but the same problems persisted.No patient complications have been reported as a result of this event and there was no surgical delay time.Additional information was received.It was reported that the surgical arm was replaced proactively and there were no software issues encountered during the replacement.
 
Additional Manufacturer Narrative
H3, h6: the system was serviced in the field.In summary, the issue was unable to be replicated and no software issues were encountered.Codes b01, c19, and d14 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) additional information in section b5.H3, h6) software data was received and is pending analysis.Codes b21, c21, and d16 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that the procedure wasn¿t aborted due to this issue.The arm accuracy was confirmed using a non-medtronic imaging system and it was presided.The event of instruments being off plan was unable to be resolved during the procedure.
 
Additional Manufacturer Narrative
H3, h6) a clinical analysis was conducted.In summary, a thorough investigation could not be conducted due to the lack of the export file.Previously reported codes, b01 and c19 are applicable, as well as newly reported code, d15.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22142770
Report Number3005075696-2025-00271
Device Sequence Number7356175
Product Code OLO
UDI-Device Identifier07290109181158
UDI-Public(01)07290109181158(11)180315
Combination Product (Y/N)N
PMA/510(K) Number
K182077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/26/2025
07/28/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/15/2025
08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight78 KG